# SDR AWXA200400941

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 47,979 hours, 21,544 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321452
- Part serial: 483
- Condition: Failed
- Location: Zone 263
- Part time: 47,971 hours, 21,540 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHTS IN AFT GALLEY WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WAS GOOD.
